# SDR AALA20161118019

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 68,287 hours, 11,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN NEAR FLOOR HAS DETACHED LENS COVER.  REPLACED LENS.  OPERATIONAL CHECK GOOD.
